# SDR USAA2009110292956

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 35,310 hours, 14,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1179
- Condition: Discharged
- Location: Cabin
- Part time: 25,965 hours, 12,524 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 321 - ORD - EEL - EMERGENCY LIGHTS AT DOOR 1L & 1R INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY UNIT 10WL AND BATTERY PACK.
